# SDR VNAA2012071500009

- Difficulty date: July 15, 2012
- Submitted: July 19, 2012
- Operation: Air carrier
- Aircraft: N708PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10160
- Aircraft time: 19,258 hours, 18,989 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Condition: Out Of Adjust
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CREW REPORTED RED NOSE DOOR OPEN MESSAGE AND PROXIMITY SYSTEM FAULT 1 WHITE STATUS MESSAGE IN FLIGHT.  CREW FOLLOWED QRH, RETURNED TO FIELD AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED, RE-ADJUSTED NOSE LANDING GEAR DOOR SENSOR AND PERFORMED CHECKS USING AIRCRAFT MAINTENANCE MANUAL. AIRCRAFT RELEASED FOR SERVICE.
